# SDR FDEA201811233358

- Difficulty date: November 23, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 44,723 hours, 23,277 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960011200
- Condition: Damaged
- Location: Te Flap
- Part time: 44,723 hours, 23,277 cycles
- Component: Flap, Airbus
- Component part number: A5796000000351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP LOWER SKIN IS DAMAGED 47.75" FWD OF TE AND 22.875 I/B OF INNER EDGE. REPAIRED RT FLAP LOWER SKIN PER EA NR 6-5750-T03443692 P1.
